MathSciNet Relay Station
MathSciNet bibliographic data
MR1812950 76S05 (65M99)
Wazwaz, Abdul-Majid The modified decomposition method applied to unsteady flow of gas through a porous medium. Appl. Math. Comput. 118 (2001), no. 2-3, 123–132.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement